# SDR 2008UALA05397

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 48,261 hours, 17,545 cycles
- Engine: Iae V2527A5
- System (JASC): 2300 · Communications System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY CALL GOES OFF BY ITSELF.  REPLACED NR 1 CIDS DIRECTOR PER MM 23-73-00, TESTS OK.
